Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Janumet

Janumet

Has anyone had problems with their throat and mouth while taking Janumet . I would get this ball of phlegm in my throat, and my teeth would ache and now sometimes my mouth will become very very dry and I would get a tin taste or a burning feeling in my mouth.

A DiabetesTeam Member said:

I don't take that med but if it were me, and that side effect didn't go away after a couple of weeks, I would be checking in with my doctor and seeing if there was anything else I could use.

posted over 3 years ago
A DiabetesTeam Member said:

I have had a phlegm It eventually goes away

posted over 3 years ago
Already a Member? Log in